MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-MINNETONKA) NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE; RF ELECTRODE

ABBOTT MEDICAL (AF-MINNETONKA) NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE; RF ELECTRODE
Model Number DAC-NT
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.E1: reporter phone number (b)(6).Attempts were made to obtain physician's information but not received.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
It was reported during an ablation procedure, the electrodes were connected but were not showing up on the screen.The procedure was abandoned as a result.

Brand Name
NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE
Common Device Name
RF ELECTRODE
Manufacturer (Section D)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25652910
Report Number2182269-2026-00424
Device Sequence Number14919121
Product Code IKD
UDI-Device Identifier05415067028884
UDI-Public(01)05415067028884(10)10404044
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAC-NT
Device Catalogue NumberDAC-NT
Device Lot Number10404044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown